# SDR TAOA019706

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TS
- Make and model: Boeing 727225
- Aircraft serial: 20441
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Malfunction
- Location: Left
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 6461 - LGA-DCA - LEFT AIRCRAFT PACK FAILED IN FLIGHT, OVERHEATED, SMOKE IN CABIN, SHUTDOWN PACK.  OPERATED BOTH PACKS THROUGH ALL TEMPERATURE SETTINGS.  PRESSURIZED AND UNPRESSURIZED, COULD NOT DUPLICATE CONDITION.  OPERATIONAL CHECK NORMAL PER MM 21-11 AND 21-30.  (M)
